# SDR ALGA081586

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N403AL
- Make and model: Bell 407
- Aircraft serial: 53478
- Aircraft time: 1,441 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Blower
- Part time: 1,442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED. REMOVED AND REPLACED. RETURNING FAILED UNIT.
